MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 20ML 100% SILICONE STR H 18; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 20ML 100% SILICONE STR H 18; CATHETER, RETENTION TYPE, BALL
Model Number IPN050171
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer called stating that he had two catheter balloons to burst within the last week.One occurred after two days and the other occurred within hours of insertion.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Additional Manufacturer Narrative
(b)(4).The batch card(s) for the complaint lot(s) was reviewed and all passed qa inspection.There was no complaint device returned for investigation.Therefore , no physical assessment could be conducted.In the absence of any actual or representative sample, further investigation could not be conducted to identify the actual root cause of this reported failure.Therefore, this complaint could not be confirmed.
 
Event or Problem Description

Brand Name
RUSCH 2W 20ML 100% SILICONE STR H 18
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14115891
Report Number8040412-2022-00098
Device Sequence Number12245421
Product Code EZL
UDI-Device Identifier04026704334964
UDI-Public04026704334964
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2026
Device Model NumberIPN050171
Device Catalogue Number170630180
Device Lot NumberKME21F1171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown